# SDR AALA201802129010

- Difficulty date: January 17, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 76,678 hours, 10,836 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347821720100
- Condition: Corroded
- Location: Frames 73-75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK,  FRAMES 73 TO 75, -Y450.  REPLACED THE SEAT TRACK IAW SRM 51-72-11, 51-42-11, AND DRAWING F53478018.
